Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 16, Number 7
HTML articles powered by AMS MathViewer

Simon Newcomb
E. W. Brown PDF
Bull. Amer. Math. Soc. 16 (1910), 341-355
A new proof of Weierstrass’s theorem concerning the factorization of a power series
Gilbert Ames Bliss PDF
Bull. Amer. Math. Soc. 16 (1910), 356-359
On some Theorems in the Lie Theory
L. D. Ames PDF
Bull. Amer. Math. Soc. 16 (1910), 360-363
On the discontinuous $\zeta$-groups defined by rational normal curves in a space of $n$ dimensions
J. W. Young PDF
Bull. Amer. Math. Soc. 16 (1910), 363-368
A new analytical expression for the number $\pi$, and some historical considerations
G. Vacca PDF
Bull. Amer. Math. Soc. 16 (1910), 368-369
Notes
PDF
Bull. Amer. Math. Soc. 16 (1910), 386-390
Correction
PDF
Bull. Amer. Math. Soc. 16 (1910), 386
New publications
PDF
Bull. Amer. Math. Soc. 16 (1910), 390-394